# SDR CA110124014

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Amd FALCON2000
- Engine: Cfe CFE73811B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER ROLL BACK DURING CRUISE AT FL410, LOUD NOISES SOUNDING LIKE COMPRESSOR STALLS WERE HEAR FOR APPROX 10 SEC.  AFTER WHICH THE ENG POWER ROLLED BACK TO IDLE. THE FLIGHT WAS DIVERTED AND LANDED SAFELY. TROUBLESHOOTING IS ON-GOING. (SDR 2011020500132/DXTA2011010604399)
